RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bunyaev, M M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:114
Abstract pages:421
Full texts:162
References:56

http://www.mathnet.ru/eng/person23022
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/229984

Publications in Math-Net.Ru
2016
1. M. M. Bouniaev, N. P. Dolbilin, O. R. Musin, A. S. Tarasov, “Geometrical problems related to crystals, fullerenes, and nanoparticle structure”, Springer Proc. Math. Statist., 124 (2016),  139–151  mathnet  mathscinet  zmath  elib  scopus
2014
2. M. M.  Bouniaev, N. P. Dolbilin, O. R. Musin, A. S. Tarasov, “Two groups of geometrical problems related to study of fullerenes & crystals”, JMSOR, 2:2 (2014),  7–22  mathnet
1990
3. M. M. Bunyaev, “$\mathfrak C$-closure in locally convex spaces and a closed graph theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 10,  58–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:10 (1990), 72–75
1976
4. M. M. Bunyaev, “Biquasitopological vector spaces”, Uspekhi Mat. Nauk, 31:5(191) (1976),  229–230  mathnet  mathscinet  zmath
5. M. M. Bunyaev, “Quasitopological vector spaces”, Uspekhi Mat. Nauk, 31:3(189) (1976),  207–208  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019